Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ratio limit theorems for Markov chains


Authors: J. F. C. Kingman and Steven Orey
Journal: Proc. Amer. Math. Soc. 15 (1964), 907-910
MSC: Primary 60.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0173290-9
MathSciNet review: 0173290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. MR 0116388 (22:7176)
  • [2] K. L. Chung and P. Erdös, Probability limit theorems assuming only the first moment, Mem. Amer. Math. Soc. No. 6 (1951), 1-19. MR 0040612 (12:722g)
  • [3] H. T. Croft, A question of limits, Eureka 20 (1957), 11-13.
  • [4] A. Garsia, Some Tauberian theorems and the asymptotic behaviour of probabilities of recurrent events, J. Math. Anal. Appl. 7 (1963), 146-162. MR 0157155 (28:392)
  • [5] J. F. C. Kingman, Ergodic properties of continuous time Markov processes and their discrete skeletons, Proc. London Math. Soc. 13 (1963), 593-604. MR 0154334 (27:4283)
  • [6] S. Orey, Strong ratio limit property, Bull. Amer. Math. Soc. 67 (1961), 571-574. MR 0132600 (24:A2440)
  • [7] W. E. Pruitt, Strong ratio limit property for R-recurrent Markov chains, Proc. Amer. Math. Soc. (to appear). MR 0174089 (30:4296)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0173290-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society